# SDR ASAA2013072595679

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 24,727 hours, 7,369 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 PACK LIGHT ILLUMINATED ON PRESS TO TEST.  ACFT GROUNDED.  PACK LIGHT WAS NOT ACTIVE DURING RECALL.  NO FAULTS LOGGED ON EITHER ZONE TEMP BITE REF FIM 21-60 TASK 801.
